# SDR ARWA980809

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Filter
- Condition: Contaminated
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 617 - HYD OIL TEMP REACHED 80 PERCENT.  REMOVED AND REPLACED LEFT WHEEL WELL FILTERS IAW MM 29-10-00.  OPS AND LEAK CHECK NORMAL.  NO LEAKS NOTED.  (M)
